About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 396745, 22 pages
http://dx.doi.org/10.1155/2012/396745
Research Article

A Quasistatic Contact Problem for Viscoelastic Materials with Slip-Dependent Friction and Time Delay

1Department of Mathematics, Sichuan University, Chengdu 610064, China
2Department of Mathematics, Kunming University, Kunming 650221, China

Received 27 June 2012; Revised 26 September 2012; Accepted 16 November 2012

Academic Editor: Marco Paggi

Copyright © 2012 Si-sheng Yao and Nan-jing Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Si-sheng Yao and Nan-jing Huang, “A Quasistatic Contact Problem for Viscoelastic Materials with Slip-Dependent Friction and Time Delay,” Mathematical Problems in Engineering, vol. 2012, Article ID 396745, 22 pages, 2012. doi:10.1155/2012/396745